# SDR 2014FA0000571

- Difficulty date: July 23, 2014
- Submitted: September 26, 2014
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 2722178037
- Condition: Chafed
- Location: Window
- Part time: 8,897 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERIMETER EDGE OF CABIN WINDOWS HAVE CHAFED INTO CABIN WINDOW RETAINERS ON RT CABIN WINDOWS.  THIS DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION, MATERIAL IS 0.040 THICK.  DEEPEST CHAFE DAMAGE MEASURES 0.020 THICK.
